Alert archive / Louisiana / Small Craft Advisories in 2021
Small Craft Advisory 12, NWS Lake Charles, LA
NWS Lake Charles, LA issued this small craft advisory at Feb 16, 2021, 9:43 AM CST. It took effect at Feb 17, 2021, 12:00 AM CST. It was in force for 58 hr.
The area
The counties it named.
The facts
- Issued
- Feb 16, 2021, 9:43 AM CST (15:43 UTC)
- In effect from
- Feb 17, 2021, 12:00 AM CST
- Expired
- Feb 19, 2021, 9:34 AM CST
- In force
- 58 hr
- Issued by
- NWS Lake Charles, LA
The text
As transmitted.
605 WHUS74 KLCH 161543 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 943 AM CST Tue Feb 16 2021 GMZ450-452-455-470-472-475-162345- /O.NEW.KLCH.SC.Y.0012.210217T0600Z-210219T0000Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 943 AM CST Tue Feb 16 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST THURSDAY... * WHAT...Northeast winds 15 to 25 kt with gusts up to 35 kt and seas 4 to 7 feet expected. * WHERE...Portions of the Gulf of Mexico. * WHEN...From midnight tonight to 6 PM CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
10 follow-up statements
106 WHUS74 KLCH 162154 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 354 PM CST Tue Feb 16 2021 GMZ450-452-455-470-472-475-170600- /O.CON.KLCH.SC.Y.0012.210217T0600Z-210219T0000Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 354 PM CST Tue Feb 16 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST THURSDAY... * WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 feet expected. * WHERE...Portions of the Gulf of Mexico. * WHEN...From midnight tonight to 6 PM CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
281 WHUS74 KLCH 170947 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 347 AM CST Wed Feb 17 2021 GMZ450-452-455-470-472-475-171800- /O.CON.KLCH.SC.Y.0012.000000T0000Z-210219T0000Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 347 AM CST Wed Feb 17 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THURSDAY... * WHAT...Northeast winds 15 to 25 kt with gusts up to Gale force and seas 5 to 8 feet. * WHERE...Portions of the Gulf of Mexico. * WHEN...Until 6 PM CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ 13
340 WHUS74 KLCH 171715 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 1115 AM CST Wed Feb 17 2021 GMZ450-452-455-470-472-475-180115- /O.CON.KLCH.SC.Y.0012.000000T0000Z-210219T0000Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 1115 AM CST Wed Feb 17 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THURSDAY... * WHAT...Northeast winds 15 to 25 kt with gusts up to Gale force and seas 5 to 8 feet. * WHERE...Portions of the Gulf of Mexico. * WHEN...Until 6 PM CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
359 WHUS74 KLCH 172148 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 348 PM CST Wed Feb 17 2021 GMZ450-452-455-470-472-475-180600- /O.EXT.KLCH.SC.Y.0012.000000T0000Z-210219T1500Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 348 PM CST Wed Feb 17 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST FRIDAY... * WHAT...Northeast winds 15 to 25 kt with gusts up to Gale force and seas 5 to 8 feet. * WHERE...Portions of the Gulf of Mexico. * WHEN...Until 9 AM CST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
363 WHUS74 KLCH 180309 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 909 PM CST Wed Feb 17 2021 GMZ450-452-455-470-472-475-181100- /O.CON.KLCH.SC.Y.0012.000000T0000Z-210219T1500Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 909 PM CST Wed Feb 17 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 feet. * WHERE...Portions of the Gulf of Mexico. * WHEN...Until 9 AM CST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
984 WHUS74 KLCH 180931 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 331 AM CST Thu Feb 18 2021 GMZ450-452-455-470-472-475-181800- /O.CON.KLCH.SC.Y.0012.000000T0000Z-210219T1500Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 331 AM CST Thu Feb 18 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 6 feet. * WHERE...Portions of the Gulf of Mexico. * WHEN...Until 9 AM CST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ 13
092 WHUS74 KLCH 181517 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 917 AM CST Thu Feb 18 2021 GMZ450-452-455-470-472-475-182300- /O.CON.KLCH.SC.Y.0012.000000T0000Z-210219T1500Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 917 AM CST Thu Feb 18 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 6 feet. * WHERE...Portions of the Gulf of Mexico. * WHEN...Until 9 AM CST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
326 WHUS74 KLCH 182031 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 231 PM CST Thu Feb 18 2021 GMZ472-475-191200- /O.EXT.KLCH.SC.Y.0012.000000T0000Z-210219T1800Z/ Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 231 PM CST Thu Feb 18 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST FRIDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 6 feet. * WHERE...Portions of the Gulf of Mexico. * WHEN...Until noon CST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ450-452-455-470-191200- /O.CON.KLCH.SC.Y.0012.000000T0000Z-210219T1500Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- 231 PM CST Thu Feb 18 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 6 feet. * WHERE...Portions of the Gulf of Mexico. * WHEN...Until 9 AM CST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
983 WHUS74 KLCH 190943 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 343 AM CST Fri Feb 19 2021 GMZ472-475-191600- /O.CON.KLCH.SC.Y.0012.000000T0000Z-210219T1800Z/ Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 343 AM CST Fri Feb 19 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 6 feet. * WHERE...Portions of the Gulf of Mexico. * WHEN...Until noon CST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ450-452-455-470-191500- /O.CON.KLCH.SC.Y.0012.000000T0000Z-210219T1500Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- 343 AM CST Fri Feb 19 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 6 feet. * WHERE...Portions of the Gulf of Mexico. * WHEN...Until 9 AM CST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
545 WHUS74 KLCH 191534 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 934 AM CST Fri Feb 19 2021 GMZ472-475-191645- /O.CAN.KLCH.SC.Y.0012.000000T0000Z-210219T1800Z/ Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 934 AM CST Fri Feb 19 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Northerly winds have started to decrease over the coastal waters and are no longer at small craft advisory criteria. North winds will be between 15 and 20 knots into the afternoon and small craft should still exercise caution. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this small craft advisory went out at Feb 16, 6:49 AM CST, 2 hours 54 minutes earlier.
Area forecast discussion, Feb 16, 6:49 AM CST, 2 hours 54 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
649 AM CST Tue Feb 16 2021
.DISCUSSION...
16/12Z TAF Issuance.
&&
.AVIATION...
Clouds have cleared all but the Acadiana terminals this morning
where MVFR cigs persist. Satellite imagery indicates that clouds
are diminishing/eroding in this area and expect VFR by 14Z.
Breezy northerly winds overnight are already decreasing and
expected to be VRB less than 6 KT today as sfc high pres ridge
slides east acrs the area, with winds bcmg easterly by this
evening. VFR conditions will prevail through this evening with
FEW/SCT high clouds streaming over the region, but MVFR cigs are
expected to return from west to east late this evening and
overnight as the next disturbance approaches the area.
24
&&
.PREV DISCUSSION... /issued 550 AM CST Tue Feb 16 2021/
DISCUSSION...
Bitterly cold this morning with temperatures dropping into the
single digits across parts of Central Louisiana, and readings into
the teens for all but the lower Atchafalaya Basin. KPOE and KLCH
88Ds continue to pick up on light returns streaming SE from Toledo
Bend. While the PCPN is too light to be picked up by SFC Obs,
earlier visual obs here at the airport revealed there were
actually snow flurries falling, leaving little doubt that this is
in fact lake effect snow flurries. Not too common in this part of
the world. This will likely continue for another several hours
this morning until the low level flow ceases to run the length of
the reservoir. Cloud cover across east and south central LA will
also continue to gradually erode, yielding plenty of sun across
the area. Despite this, the very cold airmass coupled with the
accumulated ice/sleet/snow still on the ground will result in
temperatures struggling to climb above freezing, and some places
probably won't.
Another cold night is in store tonight as temperatures drop off
quickly after dark, and it is likely another hard freeze warning
will be needed for areas north of I-10. Cloud cover will also be
on the increase with the approach of another upper trof, with
rains likely to begin spreading into the area after midnight. With
SFC temperatures below freezing, this will fall as freezing rain,
with the potential for some sleet to mix in across the Texas
Lakes region into west central LA. WAA will eventually yield
enough of a warm nose to effectively end any sleet by WED morning,
but coverage/intensity of rainfall will continue to
expand/increase. While SFC temperatures are also progged to rise
areawide, parts of the Texas lakes into Central LA are expected to
remain at or below freezing for most of the morning, yielding the
potential for accumulating ice. Here's where things get tricky,
especially for Central LA. There is spread in guidance in whether
temperatures WED afternoon will ever climb above freezing. At this
time, the consensus is for just above, but the margin is quite
close, and given forecast QPF values pushing close to an inch, it
would take a relatively small error to keep readings at or below
freezing, and keep accumulating ice going through the afternoon.
Cooling temperatures WED evening and night will result in a
resumption and/or expansion of freezing rain, though
intensity/coverage will tend to ease as the best lift/MSTR are
pushed off to the east. Given the probability of accumulating ice
reaching or exceeding one quarter of an inch climbing to 50
percent or greater, chose to issue a winter storm watch for the
northern tier of zones. Any accumulations south of here are not
expected to be significant at this time.
Any lingering light PCPN will come to an end THU afternoon as
drier air pushes in and another cold high pressure system takes
hold and prevails to end the week. Warming is expected over the
weekend and into early next week as the high slides off to the
east. A weak front is progged to push through the area SUN night
into MON, but this will be a quick hitter and lacking much in the
way of cold air.
13
MARINE...
Winds will continue to decrease today as high pressure traverses
the area. Strong easterly winds will develop tonight into early
Wednesday as surface low moves across the coastal waters. Strong
offshore winds and elevated seas will again develop Wednesday and
continue into Thursday as the low moves away and another strong
high pressure system builds into Texas. Winds and seas will
subside Friday as the high slides across the area, with onshore
flow developing on Saturday.
13
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 28 18 34 29 / 0 10 100 40
LCH 33 26 43 32 / 0 10 100 40
LFT 33 27 48 35 / 0 0 90 90
BPT 34 28 43 32 / 0 20 100 20
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Hard Freeze Warning until noon CST today for LAZ027>033-041>045-
052>055-073-074.
Wind Chill Warning until noon CST today for LAZ027>033.
Winter Storm Watch from late tonight through Thursday morning
for LAZ027>029.
Wind Chill Advisory until noon CST today for LAZ041>045-052>055-
073-074.
TX...Hard Freeze Warning until noon CST today for TXZ180-201-215-216-
259>262.
Wind Chill Warning until noon CST today for TXZ180-201-259>262.
Winter Storm Watch from late tonight through Thursday morning
for TXZ180-259-260.
Wind Chill Advisory until noon CST today for TXZ215-216.
GM...None.
&&
AVIATION...24Hazardous weather outlook, Feb 16, 6:20 AM CST, 3 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Lake Charles LA 620 AM CST Tue Feb 16 2021 LAZ030>033-TXZ201-261-262-171230- Beauregard-Allen-Evangeline-St. Landry-Hardin-Southern Jasper- Southern Newton- 620 AM CST Tue Feb 16 2021 ...HARD FREEZE WARNING IN EFFECT UNTIL NOON CST TODAY... ...WIND CHILL WARNING IN EFFECT UNTIL NOON CST TODAY... This Hazardous Weather Outlook is for central Louisiana, southwest Louisiana and southeast Texas. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Hard Freeze Warning. Wind Chill Warning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Widespread showers and isolated thunderstorms are expected on Wednesday. No severe thunderstorms are expected. With rains starting early Wednesday morning when temperatures are expected to be below freezing, a period of freezing rain is forecast, though no significant accumulations are expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LAZ041>045-052>055-073-074-TXZ215-216-171230- Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin- Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-East Cameron- Jefferson-Orange- 620 AM CST Tue Feb 16 2021 ...HARD FREEZE WARNING IN EFFECT UNTIL NOON CST TODAY... ...WIND CHILL ADVISORY IN EFFECT UNTIL NOON CST TODAY... This Hazardous Weather Outlook is for south central Louisiana, southwest Louisiana and southeast Texas. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Hard Freeze Warning. Wind Chill Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Widespread showers and isolated thunderstorms are expected on Wednesday. There is a marginal to sight risk of severe thunderstorms over parts of South Central Louisiana to the southeast of Lafayette. In addition, with rains starting early Wednesday morning when temperatures are expected to be below freezing, a period of freezing rain is forecast along the I-10 corridor west of Jennings, though no significant accumulations are expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LAZ027>029-TXZ180-259-260-171230- Vernon-Rapides-Avoyelles-Tyler-Northern Jasper-Northern Newton- 620 AM CST Tue Feb 16 2021 ...HARD FREEZE WARNING IN EFFECT UNTIL NOON CST TODAY... ...WIND CHILL WARNING IN EFFECT UNTIL NOON CST TODAY... ...WINTER STORM WATCH IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY MORNING... This Hazardous Weather Outlook is for central Louisiana, west central Louisiana and southeast Texas. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Hard Freeze Warning. Wind Chill Warning. Winter Storm Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Watch. Widespread showers and isolated thunderstorms are expected on Wednesday. No severe thunderstorms are expected. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ430-432-435-450-452-455-470-472-475-171230- Sabine Lake-Calcasieu Lake-Vermilion Bay- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM-Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 620 AM CST Tue Feb 16 2021 This Hazardous Weather Outlook is for the Gulf of Mexico and the coastal lakes and bays of the Gulf of Mexico. .DAY ONE...Today and tonight. Small craft advisories are likely to be needed tonight across parts of the Gulf waters as east winds increase ahead of a developing area of low pressure. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. As the low pressure area tracks across the northwest Gulf, a strong and gusty offshore flow will develop in its wake Wednesday night. Small craft advisories are likely to be needed until Friday morning, when winds and seas will start to subside. Widespread showers and isolated thunderstorms are expected on Wednesday. There is a marginal to sight risk of severe thunderstorms over the Gulf waters east of Cameron. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. 13
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 16, 4:52 AM CST | Winter Storm Watch | LCH | Avoyelles, Rapides, Vernon | 11 hr |
| Feb 16, 9:43 AM CST | Hard Freeze Warning | LCH | Allen, Avoyelles, Beauregard, Cameron, Evangeline, Lafayette and 4 more | 22 hr |
| Feb 16, 3:54 PM CST | Winter Storm Warning | LCH | Avoyelles, Beauregard, Rapides, Vernon | 36 hr |
Nearby
Small Craft Advisories in Louisiana, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.